Alert archive / Georgia / River Flood Warnings in 2013
River Flood Warning 159, NWS Atlanta, GA
NWS Atlanta, GA issued this river flood warning at Jul 4, 2013, 9:43 AM EDT for Coweta County, Fayette County, Spalding County, Georgia. It was in force for 15 hr.
The area
The counties it named.
The facts
- Issued
- Jul 4, 2013, 9:43 AM EDT (13:43 UTC)
- Expired
- Jul 5, 2013, 12:56 AM EDT
- In force
- 15 hr
- Issued by
- NWS Atlanta, GA
- Flood severity
- Minor
Counties Coweta County, GA, Fayette County, GA, Spalding County, GA
The radar
The Atlanta radar (KFFC), 5 km from the middle of the area, began a volume at 13:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Line Creek at Highway 85 near Senoia (LING1).
- Action stage
- 8 ft
- Minor stage
- 10 ft
- Moderate stage
- 15 ft
- Major stage
- 20 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02344700, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
504 WGUS42 KFFC 041343 FLWFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE PEACHTREE CITY GA 943 AM EDT THU JUL 4 2013 ...THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING CREEK IN GEORGIA... LINE CREEK NEAR SENOIA AFFECTING COWETA...FAYETTE AND SPALDING COUNTIES .RECENT HEAVY RAINFALL HAS CAUSED SIGNIFICANT RUNOFF INTO STREAMS AND RIVERS WHICH WILL CAUSE FLOODING IN SOME AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. THE LATEST STAGE DATA WAS FURNISHED IN COOPERATION WITH THE UNITED STATES GEOLOGICAL SURVEY. && GAC077-113-255-050343- /O.NEW.KFFC.FL.W.0159.130704T1343Z-000000T0000Z/ /LING1.1.ER.130704T1315Z.130704T1315Z.000000T0000Z.NO/ 943 AM EDT THU JUL 4 2013 THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A * FLOOD WARNING FOR THE LINE CREEK NEAR SENOIA. * FROM THIS MORNING UNTIL FURTHER NOTICE. * AT 915 AM THURSDAY THE STAGE WAS 9.6 FEET...AND RISING. * FLOOD STAGE IS 10 FEET. * AT 10 FEET...MINOR FLOODING OF THE NATURAL FLOOD PLAIN BEGINS WHICH PRIMARILY AFFECTS AGRICULTURAL AND WOODED AREAS. A SMALL DIRT UTILITY ACCESS ROAD NEAR THE GEORGIA HIGHWAY 85 BRIDGE GOES UNDERWATER. $$
5 follow-up statements
357 WGUS42 KFFC 041347 CCA FLWFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING...CORRECTED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 943 AM EDT THU JUL 4 2013 ...THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING CREEK IN GEORGIA... LINE CREEK NEAR SENOIA AFFECTING COWETA...FAYETTE AND SPALDING COUNTIES .RECENT HEAVY RAINFALL HAS CAUSED SIGNIFICANT RUNOFF INTO STREAMS AND RIVERS WHICH WILL CAUSE FLOODING IN SOME AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. THE LATEST STAGE DATA WAS FURNISHED IN COOPERATION WITH THE UNITED STATES GEOLOGICAL SURVEY. && GAC077-113-255-050343- /O.COR.KFFC.FL.W.0159.130704T1343Z-000000T0000Z/ /LING1.1.ER.130704T1315Z.130704T1315Z.000000T0000Z.NO/ 943 AM EDT THU JUL 4 2013 THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A * FLOOD WARNING FOR THE LINE CREEK NEAR SENOIA. * FROM THIS MORNING UNTIL FURTHER NOTICE. * AT 915 AM THURSDAY THE STAGE WAS 9.6 FEET...AND RISING. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 10 FEET. * AT 10 FEET...MINOR FLOODING OF THE NATURAL FLOOD PLAIN BEGINS WHICH PRIMARILY AFFECTS AGRICULTURAL AND WOODED AREAS. A SMALL DIRT UTILITY ACCESS ROAD NEAR THE GEORGIA HIGHWAY 85 BRIDGE GOES UNDERWATER. $$
644 WGUS82 KFFC 041536 FLSFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1136 AM EDT THU JUL 4 2013 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING CREEK IN GEORGIA... LINE CREEK NEAR SENOIA AFFECTING COWETA...FAYETTE AND SPALDING COUNTIES GAC077-113-255-050536- /O.CON.KFFC.FL.W.0159.000000T0000Z-000000T0000Z/ /LING1.1.ER.130704T1315Z.130704T1315Z.000000T0000Z.NO/ 1136 AM EDT THU JUL 4 2013 THE FLOOD WARNING CONTINUES FOR THE LINE CREEK NEAR SENOIA. * UNTIL FURTHER NOTICE. * AT 1115 AM THURSDAY THE STAGE WAS 10 FEET...AND RISING SLOWLY. * MINOR FLOODING WILL CONTINUE. * FLOOD STAGE IS 10 FEET. * THE CREEK WILL RISE TO NEAR 10.2 FEET THIS AFTERNOON...THEN SLOWLY FALL THIS EVENING. * AT 10 FEET...MINOR FLOODING OF THE NATURAL FLOOD PLAIN BEGINS WHICH PRIMARILY AFFECTS AGRICULTURAL AND WOODED AREAS. A SMALL DIRT UTILITY ACCESS ROAD NEAR THE GEORGIA HIGHWAY 85 BRIDGE GOES UNDERWATER. $$
558 WGUS82 KFFC 042053 FLSFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 453 PM EDT THU JUL 4 2013 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA... LINE CREEK NEAR SENOIA AFFECTING COWETA...FAYETTE AND SPALDING COUNTIES GAC077-113-255-051053- /O.CON.KFFC.FL.W.0159.000000T0000Z-000000T0000Z/ /LING1.1.ER.130704T1315Z.130704T2015Z.000000T0000Z.NO/ 453 PM EDT THU JUL 4 2013 THE FLOOD WARNING CONTINUES FOR THE LINE CREEK NEAR SENOIA. * UNTIL FURTHER NOTICE. * AT 445 PM THURSDAY THE STAGE WAS 10.3 FEET...AND NEARLY STEADY. * MINOR FLOODING IS OCCURRING...AND MINOR FLOODING IS FORECAST TO CONTINUE. * FLOOD STAGE IS 10 FEET. * UNLESS SIGNIFICANT ADDITIONAL HEAVY RAIN OCCURS...THE RIVER WILL REMAIN NEARLY STEADY FOR THE NEXT FEW HOURS AND THEN WILL BEGIN TO SLOWLY FALL BY THIS EVENING. * AT 10 FEET...MINOR FLOODING OF THE NATURAL FLOOD PLAIN OCCURS WHICH PRIMARILY AFFECTS AGRICULTURAL AND WOODLAND AREAS. A SMALL...DIRT UTILITY ACCESS ROAD NEAR THE GEORGIA HIGHWAY 85 BRIDGE GOES UNDERWATER.
280 WGUS82 KFFC 050204 FLSFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1004 PM EDT THU JUL 4 2013 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA... BIG CREEK NEAR ALPHARETTA AFFECTING FORSYTH AND FULTON COUNTIES LINE CREEK NEAR SENOIA AFFECTING COWETA...FAYETTE AND SPALDING COUNTIES GAC117-121-051604- /O.EXT.KFFC.FL.W.0155.000000T0000Z-130706T1200Z/ /APHG1.1.ER.130703T0230Z.130705T0600Z.130706T0600Z.NO/ 1004 PM EDT THU JUL 4 2013 ...FLOOD WARNING EXTENDED UNTIL SATURDAY MORNING...THE FLOOD WARNING CONTINUES FOR THE BIG CREEK NEAR ALPHARETTA. * UNTIL SATURDAY MORNING. * AT 9 PM THURSDAY THE STAGE WAS 7.8 FEET...AND SLOWLY RISING. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST TO CONTINUE. * FLOOD STAGE IS 7 FEET. * THE RIVER WILL CONTINUE RISING TO NEAR 8 FEET BY AFTER MIDNIGHT TOMORROW. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY SATURDAY MORNING. * AT 8 FEET...MINOR FLOODING CONTINUES TO EXPAND FURTHER INTO THE WOODLANDS AND FIELDS ALONG THE CREEK FROM NEAR CUMMING IN SOUTH FORSYTH COUNTY TO ALPHARETTA AND ROSWELL IN NORTH FULTON COUNTY. ADDITIONAL PORTIONS OF THE BIG CREEK GREENWAY HAVE MINOR FLOODING WITH 1 TO 2 FEET OF WATER. MOST OF THE WALKING AND BIKING PATHS WILL BE CLOSED...ESPECIALLY UPSTREAM AND DOWNSTREAM FROM THE GAGE ON KIMBALL BRIDGE ROAD AND NEAR ROCK HILL PARK. PORTIONS OF THE YMCA CAMPGROUND OFF PRESTON RIDGE ROAD WILL FLOOD. $$ GAC077-113-255-051604- /O.CON.KFFC.FL.W.0159.000000T0000Z-000000T0000Z/ /LING1.1.ER.130704T1315Z.130704T2015Z.000000T0000Z.NO/ 1004 PM EDT THU JUL 4 2013 THE FLOOD WARNING CONTINUES FOR THE LINE CREEK NEAR SENOIA. * UNTIL EARLY FRIDAY MORNING. * AT 9 PM THURSDAY THE STAGE WAS 10.1 FEET...AND FALLING. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 10 FEET. * AT 10 FEET...MINOR FLOODING OF THE NATURAL FLOOD PLAIN BEGINS WHICH PRIMARILY AFFECTS AGRICULTURAL AND WOODED AREAS. A SMALL DIRT UTILITY ACCESS ROAD NEAR THE GEORGIA HIGHWAY 85 BRIDGE GOES UNDERWATER. $$
771 WGUS82 KFFC 050456 FLSFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1256 AM EDT FRI JUL 5 2013 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN GEORGIA... LINE CREEK NEAR SENOIA AFFECTING COWETA...FAYETTE AND SPALDING COUNTIES GAC077-113-255-050526- /O.CAN.KFFC.FL.W.0159.000000T0000Z-130705T0456Z/ /LING1.1.ER.130704T1315Z.130704T2015Z.130705T0230Z.NO/ 1256 AM EDT FRI JUL 5 2013 THE FLOOD WARNING IS CANCELLED FOR THE LINE CREEK NEAR SENOIA. * THIS TAKES AFFECT IMMEDIATELY. * AT 12 AM FRIDAY THE STAGE WAS 9.9 FEET...AND FALLING. * FLOOD STAGE IS 10 FEET. * THE CREEK WILL CONTINUE TO FALL. * AT 10 FEET...MINOR FLOODING OF THE NATURAL FLOOD PLAIN BEGINS WHICH PRIMARILY AFFECTS AGRICULTURAL AND WOODED AREAS. A SMALL DIRT UTILITY ACCESS ROAD NEAR THE GEORGIA HIGHWAY 85 BRIDGE GOES UNDERWATER. * THIS CREST COMPARES TO A PREVIOUS CREST OF 10.2 FEET ON DEC 19 2009. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Jul 4, 7:10 AM EDT, 2 hours 33 minutes earlier.
Area forecast discussion, Jul 4, 7:10 AM EDT, 2 hours 33 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 710 AM EDT THU JUL 4 2013 .PREV DISCUSSION... /ISSUED 438 AM EDT THU JUL 4 2013/ SHORT TERM /TODAY THROUGH FRIDAY/... CURRENT RADAR LOOP SHOWS SHOWERS AND ISOLATED THUNDERSTORMS CONTINUING TO MOVE NORTHWARD ACROSS THE STATE. THESE SHOWERS ARE VERY MOISTURE LADEN WITH PW VALUES THIS MORNING IN THE 1.8 TO 2 INCH RANGE. MOST LOCATIONS ACROSS THE STATE HAVE RECEIVED 1 TO 2 INCHES OF PRECIPITATION OVER THE PAST 24 HOURS. A FEW ISOLATED LOCATIONS HAVE SEEN 4 TO ALMOST 5 INCHES. THIS WEATHER PATTERN IS SHAPING UP TO BE A DANGEROUS FLOODING THREAT. AS FOR THE WEATHER PATTERN...THE MAIN UPPER LEVEL TROUGH TO THE WEST IS IN A FIGHT WITH THE BERMUDA HIGH TO THE EAST. THIS IS PUTTING GA IN A VERY MOIST TROPICAL FLOW REGIME. GUIDANCE SUGGESTS THAT THIS WILL CONTINUE THROUGH THE WEEKEND AS THE TROUGH AND RIDGE DO NOT MOVE VERY MUCH. MOST PLACES ACROSS THE STATE WILL SEE AN ADDITIONAL 2 TO 4 INCHES OF RAIN WITH ISOLATED HIGHER AMOUNTS THROUGH THE BEGINNING OF NEXT WEEK. BY SUN-MON OF NEXT WEEK THE TROUGH TO OUR WEST STARTS TO DE- AMPLIFY AND MOVES NE AS THE HIGH JUST OFF THE CAROLINA COAST BUILDS WEST. THIS SHOULD HELP TO ROTATE THE AXIS OF DEEP MOISTURE MORE EAST TO WEST. IF THIS HAPPENS THAT PLUME OF DEEP MOISTURE WILL LOOSE ITS SOURCE OF MOISTURE...THE GULF OF MEXICO...AND THE HEAVY PRECIP SHOULD DIMINISH BY MON-TUE. 01 LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/... LIMITED CHANGES MADE TO EXTENDED FORECAST DUE TO ONGOING WEATHER AND FLOODING CONCERNS. PREVIOUS DISCUSSION FROM 430 AM EDT WED JUL 3 2012 VERY LARGE AND STRONG UPPER LEVEL TROUGH IN PLACE JUST WEST OF THE MISSISSIPPI RIVER VALLEY WILL CONTINUE TO CONTROL THE WEATHER PATTERN THROUGH MOST OF THE EXTENDED. THIS RETROGRADING UPPER TROUGH IS EXPECTED TO BE CENTERED OVER THE CENTRAL PLAINS STATES BY THU NIGHT AS A STRENGTHENING UPPER HIGH MOVES ONSHORE THE MID ATLANTIC COAST. THIS PATTERN WILL KEEP GA IN VERY MOIST SOUTHERLY FLOW THROUGH THE WEEKEND. THE FORECAST MODELS ARE SHOWING A PLUME OF RICH MONSOONAL LIKE MOISTURE MOVING ONSHORE THE GA/SC/NC COAST IN THE SHORT TERM THEN SPREADING WEST ACROSS THE REST OF THE REGION THROUGH THE BEGINNING OF NEXT WEEK. THIS PATTERN WILL PUT GA RIGHT UNDER THIS PLUME THU THROUGH SAT. THE MODELS ARE SHOWING PW VALUES INCREASING TO NEAR 2 INCHES BY 00Z THU AND STAYING THERE THROUGH 00Z TUE OF NEXT WEEK. THE WPC 3 TO 5 DAY QPF TOTALS ARE STILL SHOWING 2 TO 4 INCH TOTALS ACROSS THE STATE WITH ISOLATED HIGHER AMOUNTS. BOTH THE GFS AND ECMWF SHOW THE AXIS OF THIS PLUME SHIFTING WEST OF THE STATE BY SUNDAY MORNING...BUT GA STILL STAYS IN MOIST FLOW. BOTH THE GFS AND ECMWF HAVE BEEN ADVERTISING THIS WEATHER PATTERN FOR ABOUT 5 DAY NOW SO CONFIDENCE IN THIS OCCURRING IS VERY HIGH. DEESE PREVIOUS DISCUSSION FROM 430 AM EDT WED JUL 3 2012 HYDROLOGY... POTENTIALLY DANGEROUS SITUATION DEVELOPING... SINCE 8 AM EDT THIS MORNING...WIDESPREAD RAINFALL AMOUNTS OF 1.5 TO 2 INCHES HAVE FALLEN ACROSS NORTHERN AND WESTERN GEORGIA. EXTREMELY HIGH RAINFALL AMOUNTS OF 3.5-6.5 INCHES HAVE FALLEN IN PORTIONS OF EXTREME WESTERN GEORGIA AND PORTIONS OF THE WESTERN AND NORTHERN METRO ATLANTA AREAS. LATEST MODEL CONSENSUS SUGGESTS THAT AN ADDITIONAL 3-4 INCHES OF RAINFALL IS POSSIBLE IN NORTHERN AND WESTERN GEORGIA...AND 1-3 INCHES IS POSSIBLE ACROSS EASTERN AND PORTIONS OF CENTRAL GEORGIA. IN LOCATIONS WHERE STORMS TRAIN OVER THE SAME AREA...LOCALLY HIGHER AMOUNTS CAN BE EXPECTED. THESE RAINFALL AMOUNTS WILL CONTINUE TO CAUSE RIVERS AND CREEKS TO RISE...AND WIDESPREAD MINOR FLOODING CAN BE EXPECTED. THE BIG CONCERN WILL BE CONTINUED FLOODING OVERNIGHT AND INTO EARLY THURSDAY AND THE 4TH OF JULY ACTIVITIES OCCURRING IN THE AREA. IT IS EXTREMELY IMPORTANT THAT ANYONE DRIVING...ESPECIALLY IN THE DARK...REFER TO THE NWS ATLANTA WEBSITE /WWW.WEATHER.GOV/ATLANTA/ OR LOCAL TV MEDIA OUTLETS BEFORE HITTING THE ROADS. DO NOT DRIVE THROUGH FLOODED ROADWAYS OR AROUND BARRICADES! AGAIN...THIS EVENT HAS THE POTENTIAL TO DEVELOP INTO A DANGEROUS SITUATION. PLEASE STAY ALERT TO CHANGING CONDITIONS...AND IF VISITING OR TRAVELING AROUND NORTH AND CENTRAL GEORGIA...PLEASE BE FAMILIAR WITH THE COUNTY YOU ARE IN...AND BE AWARE OF ANY CREEKS...RIVERS...OR STREAMS YOU MAY BE LOCATED NEAR. && .AVIATION... 12Z UPDATE... MVFR TO TO IFR CEILINGS EXPECTED TO PERSIST THROUGH THE FORECAST PERIOD AS TROPICAL MOISTURE CONTINUES ACROSS THE AREA. SHOWERS WILL CONTINUE THIS MORNING WITH ISOLATED THUNDER THIS AFTERNOON. WINDS EXPECTED TO STAY OUT OF THE E TO SE IN THE 7-14KT RANGE. VSBYS WILL STAY MOSTLY VFR TO MVFR BUT MAY SEE SOME BRIEF PERIODS OF IFR VSBYS IN AND AROUND STRONG SHRA/TSRA. //ATL CONFIDENCE...12Z UPDATE... CONFIDENCE MEDIUM ON ALL ELEMENTS. 01 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 82 70 83 69 / 90 80 80 60 ATLANTA 78 69 79 70 / 100 90 80 70 BLAIRSVILLE 74 66 76 66 / 100 100 90 70 CARTERSVILLE 80 70 81 70 / 100 100 90 70 COLUMBUS 80 70 83 71 / 100 70 80 70 GAINESVILLE 78 68 80 68 / 100 90 90 60 MACON 84 72 85 71 / 90 60 80 40 ROME 80 71 81 70 / 100 100 90 70 PEACHTREE CITY 79 69 81 69 / 100 80 80 70 VIDALIA 87 73 88 73 / 40 30 40 30 && .FFC WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR THE FOLLOWING ZONES: BALDWIN...BANKS...BARROW...BARTOW...BIBB...BLECKLEY... BUTTS...CARROLL...CATOOSA...CHATTAHOOCHEE...CHATTOOGA... CHEROKEE...CLARKE...CLAYTON...COBB...COWETA...CRAWFORD...CRISP... DADE...DAWSON...DEKALB...DODGE...DOOLY...DOUGLAS...EMANUEL... FANNIN...FAYETTE...FLOYD...FORSYTH...GILMER...GLASCOCK... GORDON...GREENE...GWINNETT...HALL...HANCOCK...HARALSON... HARRIS...HEARD...HENRY...HOUSTON...JACKSON...JASPER... JEFFERSON...JOHNSON...JONES...LAMAR...LAURENS...LUMPKIN... MACON...MADISON...MARION...MERIWETHER...MONROE...MONTGOMERY... MORGAN...MURRAY...MUSCOGEE...NEWTON...NORTH FULTON...OCONEE... OGLETHORPE...PAULDING...PEACH...PICKENS...PIKE...POLK... PULASKI...PUTNAM...ROCKDALE...SCHLEY...SOUTH FULTON...SPALDING... STEWART...SUMTER...TALBOT...TALIAFERRO...TAYLOR...TELFAIR... TOOMBS...TOWNS...TREUTLEN...TROUP...TWIGGS...UNION...UPSON... WALKER...WALTON...WARREN...WASHINGTON...WEBSTER...WHEELER... WHITE...WHITFIELD...WILCOX...WILKES...WILKINSON. && SHORT TERM...01 LONG TERM....DEESE AVIATION...01
Hazardous weather outlook, Jul 4, 4:54 AM EDT, 4 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 454 AM EDT THU JUL 4 2013 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-050900- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 454 AM EDT THU JUL 4 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT... THE MAIN MOISTURE AXIS RESPONSIBLE FOR THE 2 TO 3 INCHES OF RAINFALL YESTERDAY WILL SHIFT WESTWARD INTO ALABAMA THIS MORNING. THIS WILL ALLOW FOR A BRIEF BREAK FROM THE SUSTAINED MODERATE RAINFALL ACROSS THE AREA...ESPECIALLY AREAS SOUTH AND EAST OF A COLUMBUS TO ATHENS LINE. AS WE GET INTO THE LATE MORNING AND AFTERNOON HOURS...REDEVELOPMENT OF SHOWERS AND SCATTERED THUNDERSTORMS IS EXPECTED ACROSS THE EXTREME NORTHERN TIER AS WELL AS ALONG WESTERN PORTIONS OF THE FORECAST AREA. AN ADDITIONAL 1 TO 2 INCHES WITH LOCALLY HIGHER AMOUNTS IS ANTICIPATED IN THESE AREAS. IN ADDITION...A LOW LEVEL WIND CORE WILL LEAD TO THE DEVELOPMENT OF ISOLATED STRONG STORMS DURING THE AFTERNOON HOURS. WEATHER HAZARDS EXPECTED... PERIODS OF MODERATE TO HEAVY RAINFALL DURING THE AFTERNOON HOURS WILL LEAD TO ADDITIONAL FLASH FLOODING AND RIVER FLOODING. FREQUENT LIGHTNING...WIND GUSTS TO 40 MPH OR GREATER WILL BE POSSIBLE IN THE STRONGER STORMS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... ALTHOUGH THE RAINFALL MAY NOT BE AS WIDESPREAD AS TODAYS AND YESTERDAYS ACTIVITY...THERE WILL STILL BE PERIODS OF MODERATE TO HEAVY RAINFALL IN SHOWERS AND THUNDERSTORMS THROUGH EARLY NEXT WEEK. NORTHWEST GEORGIA LOOKS TO SEE THE BEST CHANCES FOR THIS ADDITIONAL RAINFALL AND THERE IS CONCERN THAT ACCUMULATING HIGH RAINFALL TOTALS WILL LEAD TO SIGNIFICANT FLOODING ACROSS THE AREA. PERSONS PLANNING OUTDOOR ACTIVITIES FOR THE WEEKEND SHOULD MONITOR THE LATEST FORECASTS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 3, 8:12 PM EDT | Flash Flood Warning | FFC | Union | 3 hr |
| Jul 3, 9:30 PM EDT | Special Weather Statement | FFC | Macon, Schley, Taylor | 30 min |
| Jul 3, 9:33 PM EDT | Special Weather Statement | FFC | Dodge, Laurens, Wheeler | 27 min |
| Jul 3, 9:37 PM EDT | Special Weather Statement | FFC | Glascock, Warren | 23 min |
| Jul 3, 9:55 PM EDT | Special Weather Statement | FFC | Macon, Talbot, Taylor | 35 min |
| Jul 3, 9:56 PM EDT | Special Weather Statement | FFC | Laurens | 34 min |
| Jul 3, 10:00 PM EDT | Severe Thunderstorm Warning | FFC | Talbot, Taylor, Upson | 30 min |
| Jul 3, 10:25 PM EDT | Severe Thunderstorm Warning | FFC | Meriwether, Pike, Talbot, Upson | 50 min |
| Jul 3, 11:05 PM EDT | Special Weather Statement | FFC | Coweta, Meriwether, Pike | 40 min |
| Jul 3, 11:10 PM EDT | Special Weather Statement | FFC | Baldwin, Greene, Hancock | 35 min |
| Jul 4, 1:33 AM EDT | River Flood Warning | FFC | Dawson, Forsyth | 4 hr |
| Jul 4, 2:25 PM EDT | Special Weather Statement | FFC | Hall | 35 min |
| Jul 4, 2:40 PM EDT | Special Weather Statement | FFC | Taliaferro, Warren | 35 min |
| Jul 4, 3:00 PM EDT | Special Weather Statement | FFC | Towns, Union, White | 45 min |
| Jul 4, 3:11 PM EDT | Special Weather Statement | FFC | Clarke, Greene, Morgan, Oconee, Putnam | 49 min |
| Jul 4, 4:43 PM EDT | Special Weather Statement | FFC | Johnson, Treutlen, Washington | 47 min |
| Jul 4, 4:49 PM EDT | Special Weather Statement | FFC | Butts, Clayton, Fayette, Henry, Jasper, Lamar and 3 more | 41 min |
| Jul 4, 5:55 PM EDT | Flash Flood Warning | FFC | Johnson, Laurens, Washington | 4 hr |
| Jul 4, 6:27 PM EDT | Special Weather Statement | FFC | Bartow, Cherokee, Forsyth, Gordon, Pickens | 33 min |
| Jul 4, 7:16 PM EDT | Special Weather Statement | FFC | Catoosa, Whitfield | 44 min |
Nearby
River Flood Warnings in Georgia, 2013Every river flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.